# SDR ASAA0410259

- Difficulty date: April 2, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6562175
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION AFT CARGO BAY MAIN CABIN FLOORBEAM REPAIR STRAP LOWER FLANGE.  REMOVED CORRODED REPAIR STRAP ON FLOORBAM LOWER FLANGE, FABRICATED REPAIR STRAP AND INSTALLED.  (M)
